A 43-year-old female asked:
Disclaimer

i'm a healthy 43yr old. i took 1 dose of tarmiflu last spring. my heart rate increased from 60bpm to 120bpm within 20 mins. is it safe to take again?

1 doctor answer
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Cautious...: Tachycardia is not listed as a side effect of Tamiflu, (oseltamivir) we cannot give an accurate opinion on what type of reaction you were expeiencing at the time. I would suggest not to take it unless recommended by your doctor and under close surveillance if he/she agrees.
Answered on Dec 3, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 69-year-old male asked:
Dr. Richard Williams
17 years experience Pharmacy
NO: Get in touch with your MD before you go any further.
1
1 thank
A 18-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Ondansetron: Zofran (ondansetron) in doses greater than 16 mg at a time has been implicated in prolonging the qt interval. This effect would last for a few hours ... Read More
A 23-year-old male asked:
Dr. Jane Steiner
42 years experience Psychiatry
Probably ok: assuming you have a normal healthy heart it should be ok. I assume you really mean you are taking the 0.1 mg close Nadine which is the typical startin ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month